Differential and Integral Equations

Minimal wave speed and uniqueness of traveling waves for a nonlocal diffusion population model with spatio-temporal delays

Dongmei Xiao and Zhaoquan Xu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A nonlocal diffusion population model with spatio-temporal delays is considered in this paper. It is shown that this nonlocal diffusion equation admits traveling wave solutions. The uniqueness and minimal wave speed of the traveling wave solutions are obtained. Furthermore, the effects of different dispersal strategies on the minimal wave speed are characterized.

Article information

Source
Differential Integral Equations, Volume 27, Number 11/12 (2014), 1073-1106.

Dates
First available in Project Euclid: 18 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.die/1408366785

Mathematical Reviews number (MathSciNet)
MR3250756

Zentralblatt MATH identifier
1340.35155

Subjects
Primary: 35K57: Reaction-diffusion equations 35R10: Partial functional-differential equations 45G10: Other nonlinear integral equations 92D25: Population dynamics (general)

Citation

Xu, Zhaoquan; Xiao, Dongmei. Minimal wave speed and uniqueness of traveling waves for a nonlocal diffusion population model with spatio-temporal delays. Differential Integral Equations 27 (2014), no. 11/12, 1073--1106. https://projecteuclid.org/euclid.die/1408366785


Export citation